CASIA OpenIR  > 09年以前成果
A discrete trigonometric interpolation method
Jiang, TZ; Evans, DJ
2001
发表期刊INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
卷号78期号:1页码:13-22
文章类型Article
摘要Interpolation theory is a necessary and crucial tool for many applied engineering sciences. In this paper, we propose a new kind of 2-period interpolation of functions with period 2 pi at the nodes x(k) = x(k),(n) = k pi /n, (k = 0, 1,..., 2n - 1). We find out the necessary and sufficient conditions for regularity of this new interpolation problem. Moreover, a closed form expression for the interpolation polynomial is given. Our interpolation is of more practical significance. Our results provide the theoretical basis for using our interpolation in practical problems.
关键词Interpolation Trigonometric Polynomial Existence And Uniqueness Signal And Image Processing Computer Vision
WOS标题词Science & Technology ; Physical Sciences
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:000170715700002
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9830
专题09年以前成果
作者单位1.Queens Univ Belfast, Sch Comp Sci, Belfast BT7 1NN, Antrim, North Ireland
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
3.Nottingham Trent Univ, Dept Comp, Nottingham NG1 4BU, England
推荐引用方式
GB/T 7714
Jiang, TZ,Evans, DJ. A discrete trigonometric interpolation method[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2001,78(1):13-22.
APA Jiang, TZ,&Evans, DJ.(2001).A discrete trigonometric interpolation method.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,78(1),13-22.
MLA Jiang, TZ,et al."A discrete trigonometric interpolation method".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 78.1(2001):13-22.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Jiang, TZ]的文章
[Evans, DJ]的文章
百度学术
百度学术中相似的文章
[Jiang, TZ]的文章
[Evans, DJ]的文章
必应学术
必应学术中相似的文章
[Jiang, TZ]的文章
[Evans, DJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。